Fixed point for an $ \mathbb{O}g\mathfrak{F} $-c in $ \mathbb{O} $-complete $ \mathfrak{b} $-metric-like spaces

Articles > Article · 2022

Authors: SENTHIL KUMAR PRAKASAM, ARUL JOSEPH GNANAPRAKASAM, Özgür EGE, GUNASEELAN MANI, SALMA HAQUE, NABIL MLAIKI

AIMS Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2022, vol 8, pp 1022-1039

DOI: 10.3934/math.2023050

Summary

In this article, we present the concepts of $ \mathbb{O} $-generalized $ \mathfrak{F} $-contraction of type-$ (1) $, type-$ (2) $ and prove several fixed point theorems for a self mapping in $ \mathfrak{b} $- metric-like space. The proved results generalize and extend some of the well known results in the literature. An example to support our result is presented. As an application of our results, we demonstrate the existence of a unique solution to an integral equation.

View details